Hi, i would like to ask..
i had took the postinor 2 yesterday at 5pm and this morning after 12hrs i took another one.. but i dnt hv any vomiting and stomachache !! Jz feel a bit tired n some dizzy... is it work? and may i knw, after the pills, how long i can having sex (incase)??
Welcome to ehealthforum,
The symptoms depend on how your body reacts to the hormonal content of the emergency contraceptive pills (ECP). The tiredness and dizziness could be attributed to the higher hormonal content of the ECP. These pills help in preventing pregnancy if taken within 48 hours of unprotected intercourse. Depending on when you have taken the pill (in relation to your periods) you should have withdrawal bleeding within 5-7 days of taking the ECP. Avoid having unprotected intercourse again as the ECP does not give protection for intercourse after taking it. Get started on suitable regular birth control measures after your periods (if you intend to remain sexually active).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.